astonjnew wrote: »
Hey guys I find when taking zma or any magnesium supreme it keeps me awake rather then helping with sleep (I've even tried lowering the dosage). Anyone have any insight to why this may occur when research shows it helps with sleep. Thanks
lorrpb wrote: »
Some people have a paradoxical The reaction to certain medications and supplements. This means that the body reacts in the opposite way from what is intended. It's a type of side effect. There is no specific reason and nothing that can be done about it. It's all a matter of trial and error. Sorry that happened to you.
PS Sometimes it can be a result of the blenders & binders used - the stuff used to hold the pill together, so you could try a different form of the supplement or a difference manufacturer.
anatiuk wrote: »
Following this thread and I can completely identify. Whenever I take magnesium I get a jumpy restless feeling that keeps me awake for hours. So, I take my Natural Calm in the morning, and 750 mg of calcium at night. It’s actually calcium that calms my muscles and helps me sleep! And to emmabemma128, I also have that reaction to Benadryl. It makes me feel like I’m on caffeine and my body feels like it’s vibrating!
Copyright 2005-2020 MyFitnessPal, Inc.